Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Black dots under skin from butane coated needle. History of drug abuse. Solution to remove it?

I used to abuse drugs by injection and when the needle would get clogged up I would burn it which would leave black residue from the butane on the needle. Being clean almost 6 months now the black dots under my skin from the butane coated needle still remain there. Is there a way to get ride of them so that I can wear short sleeve shirts again and not be embarrassed? Preferable without laser removal or anything expensive.
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

Congratulations on going off of drugs and you have made the biggest and the most important decision in your life to be able to go off of injectable drugs. I think that you might need to see a dermatologist who will help with the removal of the stains on your skin. It will also help since there are advanced methods to remove them like laser. I hope this helps.

Take care and have a lovely day!
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor